# SDR DALA1016190654

- Difficulty date: July 13, 2010
- Submitted: July 15, 2010
- Operation: Air carrier
- Aircraft: N654DL
- Make and model: Boeing 757232
- Aircraft serial: 24394
- Aircraft time: 69,867 hours, 29,785 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

CREW REPORTED LOSS OF CABIN PRESS AT FL360.  DONNED MASK AND DECLARED EMERGENCY.  DESCENDED TO 14K AND CABIN PRESSURE STABILIZED AT 7K.  CABIN ALT AUTO 2 STATUS MSG.  FLT CONTINUED TO PDX (DL757101803).
